# SDR 20001012SH020

- Difficulty date: September 15, 2000
- Submitted: October 12, 2000
- Operation: Air carrier
- Aircraft: N16SU
- Make and model: Cessna 650
- Aircraft serial: 6500025
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 93171666
- Condition: Failed
- Location: Nr 1 Wheel Assy
- Part time: 286 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON POST-FLIGHT INSPECTION, PILOT NOTED NR 1 TIRE SHREDDED.  REPLACED WHEEL ASSY, PN 3-1399-3, SN 2293, OFF.  INSTALLED LOANER WHEEL ASSY, PN 3-1399-3, SN 1152, AND TIRE, P/N 226K08-4.  LANDINGS:  211 (X)
